de Boor, C. and de Hoog, F. and de Keller, H. B. (1983) The Stability of One-Step Schemes for First-Order Two-Point Boundary Value Problems. SIAM Journal on Numerical Analysis, 20 (6). pp. 1139-1146. ISSN 0036-1429 http://resolver.caltech.edu/CaltechAUTHORS:20120716-104541004
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120716-104541004
The stability of a finite difference scheme is related explicitly to the stability of the continuous problem being solved. At times, this gives materially better estimates for the stability constant than those obtained by the standard process of appealing to the stability of the numerical scheme for the associated initial value problem.
|Additional Information:||© 1983 Society for Industrial and Applied Mathematics. Received by the editors August 19, 1982, and in revised form November 12, 1982. Supported by the United States Army under contract DAAG29-80-C-0041.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||16 Jul 2012 18:04|
|Last Modified:||26 Dec 2012 15:33|
Repository Staff Only: item control page